# SDR COMA0460568

- Difficulty date: October 3, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 23,220 hours, 20,725 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 0144
- Condition: Unreliable
- Location: Nlg
- Part time: 23,224 hours, 20,722 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5994 GEAR DISAGREE WARNING.  REPLACED THE NLG SELECTOR VALVE.
